MathSciNet Relay Station
MathSciNet bibliographic data
MR2091359 (2005f:35065) 35J25 (31A10 31B10 31B15 42B20 45B05 47G10)
Escauriaza, Luis; Mitrea, Marius Transmission problems and spectral theory for singular integral operators on Lipschitz domains. J. Funct. Anal. 216 (2004), no. 1, 141–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement